Toggle Main Menu Toggle Search

Open Access padlockePrints

Laminar natural convection of Bingham fluids in a square enclosure with differentially heated side walls

Lookup NU author(s): Professor Nilanjan ChakrabortyORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Turan O, Chakraborty N, Poole R

Publication type: Article

Publication status: Published

Journal: Journal of Non-Newtonian Fluid Mechanics

Year: 2010

Volume: 165

Issue: 15-16

Pages: 901-913

Print publication date: 01/05/2010

ISSN (print): 0377-0257

ISSN (electronic): 1873-2631

Publisher: Elsevier BV


DOI: 10.1016/j.jnnfm.2010.04.013


Altmetrics provided by Altmetric